# SDR CALA2023090402699

- Difficulty date: September 3, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 75,959 hours, 32,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 404571
- Condition: Cracked
- Location: R/H Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR68 GUSSET #3 HOLE #3 HAS A INDICATION AT THE 12 O CLOCK PO SITION IN FRAME LAYER GEN BY V061632 ON NR 9290457/ 40457 REPAIRED RH FR68 GUSSET #3 HOLE #3 IAW ECRA 5311-02470 AS DIRECTED BY RFTS 60012.
